Title

The Naimark-Sacker bifurcation and symptotic approximation of the invariant curve of a certain difference equation

Document Type

Article

Date of Original Version

1-1-2017

Abstract

We compute the direction of the Naimark-Sacker bifurcation for the difference equation (Formula presented.) where p is a positive number and the initial conditions x-1 and x0 are positive numbers. Furthermore, we give the asymptotic approximation of the invariant curve.

Publication Title

Journal of Computational Analysis and Applications

Volume

23

Issue

8

This document is currently not available here.

Share

COinS